# SDR AALA20121112003

- Difficulty date: November 12, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N683A
- Make and model: Boeing 757223
- Aircraft serial: 25340
- Aircraft time: 64,065 hours, 22,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING AT SEAT ROWS 9 TO 14 INOPERATIVE WHEN TESTED.  RECYCLED ARMING SWITCH IN COCKPIT AND ARMED FOR RECHARGING.  BATTERY PACK RECHARGED.  OPS CHECK NORMAL.
